Convolution of multifractals and the local magnetization in a random field Ising chain

Nowotny, Thomas and Behn, Ulrich (2001) Convolution of multifractals and the local magnetization in a random field Ising chain. Journal of Physics A: Mathematical and General, 34 (39). pp. 8057-8079. ISSN 8057–8079

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Thomas Nowotny
Date Deposited: 06 Feb 2012 21:26
Last Modified: 30 Apr 2012 14:34
URI: http://sro.sussex.ac.uk/id/eprint/31265
📧 Request an update